应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211.5":
151 HONG Hejing; HU Zechun
  Unlinking Theorem for Symmetric Quasi-Convex Polynomials
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 151-158 [Abstract] (35) [HTML 1 KB] [PDF 443 KB] (186)
238 HU Zechun; LIU Ninghua; MA Ting
  Convergence Rates in the Law of Large Numbers under Sublinear Expectations
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (3): 238-248 [Abstract] (121) [HTML 1 KB] [PDF 473 KB] (758)
261 ZHANG Aili; LIU Zhang
  On Occupation Times for Compound Poisson Risk Model with Two-Step Premium Rate
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (3): 261-276 [Abstract] (108) [HTML 1 KB] [PDF 453 KB] (257)
1 ZHANG Aili; LIU Zhang; WANG Wenyuan; HU Yijun
  Impulse Stochastic Control for the Optimal Dividend Policy in a Classical Risk Model with Capital Injection, Transaction Costs and Taxes
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (1): 1-27 [Abstract] (185) [HTML 1 KB] [PDF 609 KB] (467)
577 HU Zechun; ZHOU Qianqian
  A Note on Uniform Integrability of Random Variables in a Probability Space and Sublinear Expectation Space
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (6): 577-586 [Abstract] (131) [HTML 1 KB] [PDF 447 KB] (391)
567 BAO WenQing
  {Optimal Stopping Problems under General Restriction
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 567-583 [Abstract] (212) [HTML 1 KB] [PDF 475 KB] (542)
First page | Prev page | Next page | Last pagePage 1 of 1, 6 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn